# SDR SWAA2024121053661

- Difficulty date: October 27, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET UPPER SIDE OF RH MLG AFT TRUNNION (MARKED WITH RED TAPE.)<[01] REMOVED AND REPLACED BRACKET ON UPPER SIDE OF R/H MLG AFT TRUNNION IAW SRM 51-40-02-0G-0 PARA. 7.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
